MAUDE Adverse Event Report: LEONI FIBER OPTICS, INC. FIBERTECH®; POWERED LASER SURGICAL INSTRUMENT

LEONI FIBER OPTICS, INC. FIBERTECH®; POWERED LASER SURGICAL INSTRUMENT
Model Number LFS-200-SB
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
The fiber broke while the physician was pushing the fiber through the scope.The broken end of the fiber touched his glove, burned through the glove and the surface of his hand.The spot was very pinpoint, and depth of penetration was limited due to distance from tissue and length of time fiber activated.There was no harm to the patient.

Brand Name
FIBERTECH®
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LEONI FIBER OPTICS, INC.
209 bulifants blvd
williamsburg VA 23188
MDR Report Key9116174
Report Number9116174
Device Sequence Number2591970
Product Code GEX
UDI-Device Identifier00816901020531
UDI-Public(01)00816901020531
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/10/2019
Report Date (Section F) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLFS-200-SB
Device Catalogue Number095193
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/25/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA09/10/2019